Journal article icon

Journal article

Bilinear forms, Clifford algebras, $q$-commutation relations, and quantum groups

Abstract:
Constructions are described which associate algebras to arbitrary bilinear forms, generalising the usual Clifford and Heisenberg algebras. Quantum groups of symmetries are discussed, both as deformed enveloping algebras and as quantised function spaces. A classification of the equivalence classes of bilinear forms is also given. © 2000 Academic Press.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:
Publisher copy:
10.1006/jabr.1999.8257

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of Algebra Journal website
Volume:
228
Issue:
1
Pages:
227-256
Publication date:
2000
DOI:
ISSN:
0021-8693
URN:
uuid:746a2d66-4814-4054-b645-2b350869d46c
Source identifiers:
1891
Local pid:
pubs:1891

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP